# SDR YENA200663

- Difficulty date: August 8, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 26,398 hours, 10,503 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Control Panel
- Part number: Z130HO187110
- Part serial: 01320
- Condition: Faulted
- Location: Forward
- Part time: 26,398 hours, 10,503 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE, RECEIVED CONTINUOUS CALL HORN W/ LIGHTS ON OVERHEAD PANEL:  EMERGENCY RED LIGHT, EVERY CALL-ON SERVANT OVRD-ON. PA SYSTEM INOP, CIDS CAUTION LIGHTS ON FAP. HORN AND LIGHTS STAYED ON TILL MAINT TOOK OVER. REMOVED AND REPLACED FAP 120RH IAW AMM 23-73-12, ACCOMPLISHED AMM 23-73-00-740-005 TEST OK, NO FAULTS FOUND.
